PhysiciansCare® Ibuprofen Pain Reliever Medication
By ACME United
Product images shown are for illustration purposes only. Actual product may vary.
PhysiciansCare Ibuprofen Pain Reliever Medication is comparable to Advil and temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. These coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.
- Anti-inflammatory, fever reducer, and pain reliever
- Item 90015: 50 packets of 2 tablets
- Item 90109: 125 packets of 2 tablets
- Active Ingredient: Ibuprofen 200 mg
Get FREE ground shipping on all orders $175+*. Pay $10.50 for ground shipping on orders under $175.
Enter your shipping zip code below to see your estimated ground delivery date:
Need it sooner? See expedited shipping options.
Expedited shipping options and pricing are available at checkout. See shipping details.
If you are a dealer or reseller, are using collect billing, or you live outside of the contiguous United States, you do not qualify for free shipping on orders over $175, and different shipping costs apply. Contact Customer Care for details.
Curaplex® ET Tubes, Cuffed with Stylet
Curaplex® PVC Nasopharyngeal Robertazzi Airways
Curaplex® Suction Catheters
Curaplex® Gravity IV Administration Sets, Needle-free Pre-pierced Sure-lok Y-Site
Curaplex® IV Extension Set with Needleless Injection Site, 8in
Curaplex® BVM Manual Resuscitator with Universal Connector and 7' O2 Tubing
Curaplex® Nasal Cannulas
Curaplex® Blood Pressure Cuffs
Curaplex® TritonGrip TE™ Nitrile Gloves
Curaplex® Patient Transporters